# SDR ZZDA070605201

- Difficulty date: June 5, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO COMPARTMENT BS 1037 ON FRAME BETWEEN LONGERON 29R AND LONG 21L.  INSTALLED NEW FRAME SECTION STA STA 1037 FROM LONGERON 29R TO 18L AS PER B717 SRM 51-41-02 AND SRM 51-41-05.  MATERIAL USED 7075-T6 .063 AND 7075-T6 0.071.
